Open Access
July 2011 Recurrence/transience criteria for skew product diffusion processes
Tomoko Takemura, Matsuyo Tomisaki
Proc. Japan Acad. Ser. A Math. Sci. 87(7): 119-122 (July 2011). DOI: 10.3792/pjaa.87.119


We give recurrence/transience criteria for skew products of one dimensional diffusion process and the spherical Brownian motion with respect to a positive continuous additive functional of the former one dimensional diffusion process. Further we give recurrence/transience criteria for their time changed processes.


Download Citation

Tomoko Takemura. Matsuyo Tomisaki. "Recurrence/transience criteria for skew product diffusion processes." Proc. Japan Acad. Ser. A Math. Sci. 87 (7) 119 - 122, July 2011.


Published: July 2011
First available in Project Euclid: 7 July 2011

zbMATH: 1235.60110
MathSciNet: MR2821576
Digital Object Identifier: 10.3792/pjaa.87.119

Primary: 60J75

Keywords: Recurrence/transience criteria , Skew product

Rights: Copyright © 2011 The Japan Academy

Vol.87 • No. 7 • July 2011
Back to Top